# SDR NWAA09125655

- Difficulty date: December 13, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY ESCAPE PATH LIGHTING IN ROWS 1 THROUGH 4 WERE INOPERATIVE ALONG WITH THE EMERGENCY LIGHTS ON THE FWD CLOSET.  MX FOUND POWER SUPPLY M732 TO BE DEFECTIVE AND REPLACED IT.  SYS OPERATION WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.  (K)
